National Changhua University of Education Institutional Repository : Item 987654321/8912
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6507/11669
造访人次 : 30028192      在线人数 : 590
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8912

题名: Existence theorems of systems of vector quasi-equilibrium problems and mathematical programs with equilibrium constraints
作者: L.J. Lin;H.W. Hsu
贡献者: 數學系
关键词: Quasi-equilibrium problem;Mathematical programs with equilibrium
constraint
;Minimax theorem;Bilevel problem;Quasi-saddle point problem
日期: 2007-02
上传时间: 2011-05-10T06:49:25Z
出版者: Springer Verlag
摘要: In this paper, we introduce systems of vector quasi-equilibrium problems
and prove the existence of their solutions.As applications of our results, we derive the
existence theorems for solution of system of vector quasi-saddle point problem, the
existences theorems of a solution of system of generalized quasi-minimax inequalities,
the mathematical program with equilibrium constraint, semi-infinite and bilevel
problems.
關聯: Journal of Global Optimization, 37(2):195-213
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210023.pdf264KbAdobe PDF913检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈